| Model Number |
0998-UC-3013-53 |
| Medical Device Problem Code |
Inability to Auto-Fill (1044)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/12/2024
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the cs300 intra-aortic balloon pump (iabp) had an auto fill failure.There was no patient involvement.
Additional Manufacturer Narrative
A supplemental report will be submitted upon completion of our investigation.E1 initial reporter: (b)(6).
Additional Manufacturer Narrative
A getinge field service engineer was sent to investigate the issue.After inspection the fse was not able to reproduce the autofill failure.The iabp passed all functional tests and was returned to the customer for use.
Event or Problem Description
N/a.
Event or Problem Description
It was reported that during use on a patient, the cs300 intra-aortic balloon pump (iabp) had an auto fill failure.There was no patient harm reported.
Additional Manufacturer Narrative
**udi related data quality updates only** providing updated device identification information in alignment with gudid (d1, d2, d3, d4, g4, h4, h5).